# SDR 2003FA0000200

- Difficulty date: January 3, 2003
- Submitted: March 4, 2003
- Operation: General aviation
- Aircraft: N154SD
- Make and model: Cirrus SR20
- Aircraft serial: 1197
- Engine: Cont IO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 11799002B
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PANT BRACKETS MOVE AND ALLOW THE WHEEL PANT TO MOVE AND CRACK OR COME APART.  THE NEW WHEEL PANT BRACKETS COME WITH A BUSHED .2500 INCH HOLE INSTEAD OF THE NR 10 HOLE THAT IS THE SIZE NEEDED FOR THE NR 3 BOLT.  WE HAVE BEEN MAKING UP PLASTIC BUSHINGS THAT JUST FIT IN THE HOLES AND TAKE UP THE EXTRA SPACE AND THE NR 3 BOLT FITS INTO.  THIS HAS TAKEN CARE OF THE LOOSENESS OF THE BRACKET AND THE WHEEL PANT STAYS IN PLACE.  HAVEN'T HAD ANY WHEEL PANTS CRACK OR FALL OFF BEFORE THIS HAS BEEN DONE TO PLANES SERVICED.  THIS AC HAD LOST THE BACK HALF OF ITS WHEEL PANT ON LANDING.  OWNER HAD REPAIRED WHEEL PANT BEFORE WHEN BACK HALF STARTED TO COME LOOSE.  FOUND BRACKETS WOULD ROCK IF YOU TRIED TO MOVE THEM.
